Advances in Theoretical and Applied Mathematics (ATAM)

Volume 2  Number 3 December (2007)




Pseudo-Spectra of the One and Two Dimensional Complex Harmonic Oscillator
pp. 179-196

Authors: Sameh Gana

Semi-Compactness and S*-Closedness in Smooth L-Fuzzy Topological Spaces
pp. 197-213

Authors: A. Arzu Ari and Halis AygŁn

Thermosolutal MHD Flow with Radiative Heat Transfer Past an Oscillating Plate
pp. 215-229

Authors: P. Mebine


On Curves In An Lorentzian Submanifolds
pp. 231-236

Authors: Leyla Onat


Fixed point solutions of variational inequalities for a finite family of asymptotically nonexpansive mappings in Banach spaces
pp. 237-247

Authors: Narin Petrot


Interpolation by polynomials in basis of a new computational approach
pp. 249-256

Authors: M. G. Baladezaei and A. H. Borzabadi


Fluctuating Mass Transfer on Unsteady Three-Dimensional Flow Through A Porous Medium With Variable Permeability
pp. 257-267

Authors: B.K. Sharma, R.C. Chaudhary and P.K. Sharma


On the Solution of an HIV- Immune Dynamic System

pp. 269-278

Authors: Z. A. Elsady


Goldbach Conjecture and Integer Programming

pp. 279-285

Authors: Madjid Zerafat, Angiz Langroudi, Gholamreza Jandaghi and Adli Ben Mustafa




© All rights are reserved with Research India Publications                             Home  Journals  Contact